n-Convex Functions in Linear Spaces.

Roman Ger

Aequationes mathematicae (1974)

  • Volume: 10, page 172-176
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Ger, Roman. "n-Convex Functions in Linear Spaces.." Aequationes mathematicae 10 (1974): 172-176. <http://eudml.org/doc/136411>.

author = {Ger, Roman},
journal = {Aequationes mathematicae},
pages = {172-176},
title = {n-Convex Functions in Linear Spaces.},
url = {http://eudml.org/doc/136411},
volume = {10},
year = {1974},

AU - Ger, Roman
TI - n-Convex Functions in Linear Spaces.
JO - Aequationes mathematicae
PY - 1974
VL - 10
SP - 172
EP - 176
UR - http://eudml.org/doc/136411
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.